Institute of Information Theory and Automation

Publication details

Probability inequalities for decomposition integrals

Journal Article

Agahi H., Mesiar Radko


serial: Journal of Computational and Applied Mathematics vol.315, 1 (2017), p. 240-248

keywords: Decomposition integral, Superdecomposition integral, Probability inequalities

preview: Download

abstract (eng):

Recently, in mathematical economics, Even and Lehrer introduced the decomposition integral (Even and Lehrer, 2014). In this paper, general versions of some well-known probabilistic inequalities for the decomposition integrals and the superdecomposition integrals are discussed that are still open for research. The main results of this paper generalize some previous results for particular integral inequalities obtained by several researchers in generalized probability theory.

abstract (eng):

Recently, in mathematical economics, Even and Lehrer introduced the decomposition integral (Even and Lehrer, 2014). In this paper, general versions of some well-known probabilistic inequalities for the decomposition integrals and the superdecomposition integrals are discussed that are still open for research. The main results of this paper generalize some previous results for particular integral inequalities obtained by several researchers in generalized probability theory.

RIV: BA

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation